# SDR SIMA20220903007

- Difficulty date: September 3, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000614
- Aircraft time: 14,713 hours, 9,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17086082003
- Condition: Corroded
- Location: Fr 84-85
- Component: Seat Track-Ctli
- Component part number: 17086082003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK IN AFT GALLEY FRAME 84 IS CORRODED. (LEVEL 2 CORROSION) -C/A- PERFORMED PERMANENT REPAIR TO RH SEAT TRACK IN AFT GALLEY FRAME 84 IAW ERS-EJ-5300-4628.
